I m epilpsy patient for last 20 yrs. I have dry skin and last 6 months my hands are black in color as sun tan. The black color is spreading upwards in hand. I am fair in complexion , and now i can notice black patch in both chin. I need your expert advise how i can move forward about this. I checked my thyroid, it shows normal. My complexion has dimmed. I live in chennai and so i thought its due to sunlight. But last 2 months i ve not gone out much. But still i have the same problem, I am much worried on this. Please advise.
Like the answers? Chat privately with the doctor of your choice
Hi! many a times some medicines may also lead to discoloration,anti-epileptics being one of them.also if you have dry skin it would also dull your complexion.avoid soaps.use mild cleanser and a good moisturizer.use medicated sunscreen.go to a good dermatologist with your medicine details.he/she would coordinate with your physician if required.he may suggest some services as well.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.